# SDR SWAA2022051095657

- Difficulty date: April 18, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Part number: 146A7501
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY TIE DOWN AT LBL 3 BS 867. / [01] REMOVED CORROSION ON CARGO TRACK ANCHOR POINT PER SRM 51-10-02-0G-0; BS 867; LBL3;WL165. BLEND MEASURES 1.8'L X 0.8'W X 0.008'D. ORIGINAL THICKNESS IS 0.!40' PER DWG 146A7501; SHT 3; VIEW 4C15 AND BAC 1520-1397. BLEND IS IN LIMITS PER SRM 53-00-53-1A-2; 4.B.(2) FIG. 103 DETAIL G. MICROMETER I.D. ATS1672; S/N 65092939. CAL DUE 03/2023.;[02] ORIGINAL MATERIAL THICKNESS IS ACTION 1 SHOULD READ 0.140'.;[03] VERIFIED CORRECTIVE ACTIONS 1-2.;[04] APPLIED CHEMICAL CONVERSION COATING TO BLEND AREA BS 867 PER AMM 51-21-41-370-802 AND APPLIED PRIMER PER AMM 51-21-72-370-804.;[05] VERIFIED CORRECTIVE ACTION STEP 4. TASK COMPLETE.;[06] UPDATED MEASUREMENT
